# SDR DALA1016640618

- Difficulty date: June 13, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 16L CRACKED AT STA 460.  REPAIRED IN REF TO ERA 483496-14 AND SRM 53-00-03 REPAIR 1 (DL757101859).
